# SDR COMA0660349

- Difficulty date: May 13, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 25,633 hours, 22,725 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 6224404001
- Part serial: 408
- Condition: Faulty
- Location: Aileron
- Part time: 7,955 hours, 6,690 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

FLIGHT 5373 - EN ROUTE BOS - JFK ENCOUNTERED JAMMING OF THE AILERON SYSTEM, CREW DECLARED AN EMERGENCY AND PERFORMED QRH FOR AILERON SYSTEM JAM.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE AILERON SERVO SVO-85A.
